She Gave Ibuprofen To Her Baby – His Skin Reaction Was Life-Threatening

Video Below
In the start of December, Finley Kirwan was just getting over his battle with his lung infection of Croup, but what was in store for him was much worse.

Image: YouTube Screenshot

Image: YouTube Screenshot

Just days after Danielle, Finley’s mother, had given him a dose of liquid ibuprofen, Finley started to show odd and dangerous symptoms. He had difficulty breathing, and struggled to swallow food. On top of that, a dangerously high fever followed.

The parents just thought that their child was getting the infection back, but when they saw that he started to break out in a rash and started to blister, his parents decided to act fast.

SEE ALSO: “Proof That A Pricey Car Seat Is Not the Key To Keeping Your Baby Safe – You Need To See This”

Image: Screenshot YouTube

Image: Screenshot YouTube

“I was horrified when Finley’s skin started to blister, his lips were black and a red rash was covering his entire body. “We had no idea what was happening to him but we knew it was life threatening. For the first few days it was touch and go, we were heartbroken.” – Danielle tells the Irish Mirror

Finley’s organs started to fail and his lips turned black.ibuprofen

Eventually Finley was diagnosed with Steven-Johnson Syndrome, which is a rare life-threatening skin condition that comes as a reaction to medication or infection. It is believed that the ibuprofen given to him to cure his Croup caused the reaction.

Article: Irish Mirror
Video: nollygrio